# SDR HALA2014120700203

- Difficulty date: December 7, 2014
- Submitted: December 9, 2014
- Operation: Air carrier
- Aircraft: N383HA
- Make and model: Airbus A330-243
- Aircraft serial: 1217
- Aircraft time: 17,677 hours, 2,800 cycles
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Fmu
- Condition: Failed
- Location: Nr 1
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ECAM ON TAKEOFF ROLL AT 80KTS, ENG 1 SYS CTL FAULT.  ABORTED T/O,  RETURNED TO GATE.  REMOVED NR 1 ENG FMU IAW AMM 73-21-52-000-802A. INSTALLED FMU IAW AMM 73-21-52-400-802A. OPS AND LEAK CHECK GOOD.  REF LP 6094691 FOR VERIFICATION FLIGHT.
